# SDR AALA201510159013

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 68,048 hours, 9,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539126
- Part serial: AX1271
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A10 CHECK, MCDU EMER POWER SUPPLY 14WL, FAULT MSG FOR THE 2R DOOR SLIDE LIGHT.  REPLACED SLIDE IAW 33L00025001.
